# SDR SWAA2021082399601

- Difficulty date: July 28, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPT. DOOR CUT OUT SCUFF PLATE AFT CORNER PLATE IS CRACKED. ; / [01] RECEIVED SERVICEABLE FWD CARGO COMPARTMENT DOOR SCUFF PLATE AFT CORNER PLATE P/N654A0004-338. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004FE6F; [02] VERIFIED WORK STEP #1
